| Catalog Number |
109.297 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
01/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The dentist installed the dental implant after its expiration date.Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
Event or Problem Description
(b)(4) ¿ the dentist reported that 1 month and 4 days after the dental implant was installed in intraoral region 20#, its non- osseointegration was observed.Moreover, immediate load procedure was done.